# SDR AALA201806269038

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 61,315 hours, 7,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 105983
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING JOB CARD 2735 BATTERY POWER RESTORATION TEST FOUND DOOR 4R FORWARD BATTERY PACK, WOULD NOT PASS TEST. MAINTENANCE REPLACED BATTERY PACK (EMERGENCY POWER SUPPLY UNIT) PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
